# SDR FDEA202307211267

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SR571186118216
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OKAY TO CLOSE PANEL 222MAF FOUND TWO PUNCTURES AND AN AREA OF   DELAMINATION. FABRICATED FLOOR PANEL 222MAF ON VT MAE TRAVELER # T23/1692509 IAW DWG SRZ-25-005   REVISION R.    "MAJOR REPAIR"
